# SDR AALA202405138901

- Difficulty date: May 12, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 73,867 hours, 28,703 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Obstructed
- Location: L3 Arming Lever
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR SLIDE WILL NOT ARM. REMOVED INSULATION FROM SLIDE ARM HANDLE LUBED L3 DOOR HANDLE OPERATES NORMAL PER AMM  52-22-00-720.
